MAUDE Adverse Event Report: ARTHREX, INC. LEFTY TIGHTY LAG SCREW, Ø10.5MM X 110MM; INTRAMED FIXATN ROD AND ACCESS

ARTHREX, INC. LEFTY TIGHTY LAG SCREW, Ø10.5MM X 110MM; INTRAMED FIXATN ROD AND ACCESS
Model Number LEFTY TIGHTY LAG SCREW, Ø10.5MM X 110MM
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 10/27/2023, it was reported by a sales representative via email that an 1192-110 telescoping lag screw left collapsed.No further information was provided.Additional information requested.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation was not confirmed.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to improper bone prep, misaligned insertion.

Brand Name
LEFTY TIGHTY LAG SCREW, Ø10.5MM X 110MM
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18192567
Report Number1220246-2023-08887
Device Sequence Number12574476
Product Code HSB
UDI-Device Identifier00848665036572
UDI-Public00848665036572
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLEFTY TIGHTY LAG SCREW, Ø10.5MM X 110MM
Device Catalogue Number1192-110
Device Lot Number212132
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2023
Supplement Date Received by Manufacturer10/10/2024
Initial Report FDA Received Date11/22/2023
Supplement Report FDA Received Date10/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown